# SDR SWIA2021062358986

- Difficulty date: April 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-989 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SEAT RAIL ON THE RBL9 FLOORBEAM HAS CORROSION AND GOUGING IN MULTIPLE MARKED LOCATIONS BETWEEN FS847 AND FS989.00 (NOTE: THE DAMAGED LOCATIONS ARE APPROXIMATELY AS ANNOTATED IN THIS DISCREPANCY, BUT THE ENTIRETY OF THE RAIL AS A COMPONENT MAY NOT BE PRECISELY CO-EXTENSIVE TO THE DAMAGE AREA THAT IS INCLUDED IN IT.    (C-CHECK RO: 6/20/21) / OUT OF LIMIT SEAT TRACK ORDERED AND RECEIVED P/N SH670-37420-5 REINSTALLED NEW SEAT FROM RBL9, FS847.00-FS989.00 REF.CRJ700 AMM 53-00-49-400-801-A17
